has anyone else on accutane noticed that there friends realy start to get on your nerves (clear skin friends)
my first month on it i hardly went out but one night i did go out i lost my lip cream and i was drinking heavily we we all went to a friends house close by (good friend) and one of the boys there who was a good friend that sometimes made a comment through the years about my skin that did not bother me but that night he would not stop going on about my lips being rough and dry and he was not saying it in a very nice way at all i am an 18 year old boy and this was very embarrasing so i had enough i just snapped and totaly battered him realy bad my temper has gotten realy short but only with people like that i am not sure if that is good or bad it was bad for the boy in question i bet he wont say a bad thing to someone with acne again.
Sure I understand being angry about having acne and then rude comments on top of it. However you overreacted and it sounds like you have a drinking problem. Your personality changed after drinking and that is textbook alcoholism.
Eversince I've been on accutane! I mean, no one ever commented on my acne.. but boy did I EVER get comments about my lips. "what's wrong with you" "use vaseline.. trust me" "oh, I have real dry lips too.." "are you sick or something?"
Just deal with it.. or.. tell everyone you're on Accutane .. NOT.
When I was on Accutane, I peeled my lips (carefully!) every few hours, then smeared carmex on them. I couldn't smile unless I did this, because my mouth was like a tight ring of dry skin. Freshly peeled, puffy, bright pink Accutane lips are a beautiful thing for someone who has always had pale, thin lips: I looked like Elizabeth Hurley.
While on Accutane, regardless of my family's and my boyfriend's ostensible patience with me (sometimes it took me 45 minutes to completely peel my lips, y'see), I was angry with them on a regular basis. My disposition was blighted with rage. It was awful! I couldnt concentrate, either, and I had trouble sleeping. So I'm curious: Are you having other problems as well?
My brother took Accutane and I swear the entire 7 months he was on it he was a guy with PMS, LOL. He would either explode over the tiniest things, or he would actually run to his room CRYING (like we girls do sometimes!) over absolutely nothing. So yeah, I think it really messes with your emotions.
You probably shouldn't have been drinking on it, though. I've read some really bad things about drinking and Accutane.
Good for you,The Emotion Engine!Some people need to learn the hard way.If he had been drinking though,you should have overlooked it but if he was straight and harassibg you like that then he probably had it comming.So,are you using anything on your lips now?